Alert archive / Florida / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Oct 2, 2013, 9:26 PM EDT for Miami-Dade County, Florida. It was in force for 7 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2013, 9:26 PM EDT (01:26 UTC)
- Expired
- Oct 3, 2013, 4:15 AM EDT
- In force
- 7 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 14 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 10:00 PM EDT | FLASH FLOOD | 2 Se Kendall, FL | FLASH FLOODING IN THE OAK RIDGE RESIDENTIAL COMMUNITY REPORTED WATER INTRUSION INTO A VEHICLE CAUSED A TOTAL LOSS OF THE CAR. RESIDENTS HAVE MOVED CARS TO THE SIDE STREETS TO AVOID FURTHER DAMAGE. |
| Oct 2, 11:20 PM EDT | HEAVY RAIN 9.05 | Pinecrest, FL | MEASURED NEAR 63RD AVENUE AT SW 120TH STREET. |
| Oct 3, 3:00 AM EDT | FLOOD | 1 E Kendall, FL | SOUTHWEST 99TH STREET AT 72ND AVENUE WAS REPORTED FLOODED. |
| Oct 3, 3:00 AM EDT | FLOOD | 2 S University Of Miami, FL | SOUTHWEST 91TH STREET AT SW 59TH COURT WAS FLOODED. |
| Oct 3, 3:00 AM EDT | FLOOD | Pinecrest, FL | ROCK GARDEN AND PINE NEEDLE LANES WERE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
411
WGUS52 KMFL 030126
FFWMFL
FLC086-030430-
/O.NEW.KMFL.FF.W.0015.131003T0126Z-131003T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
926 PM EDT WED OCT 2 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
* UNTIL 1230 AM EDT
* AT 920 PM EDT...REPORTS INDICATE THAT WATER HAS ENTERED STRUCTURES
IN THE FALLS AREA DUE TO THE PERSISTENT HEAVY RAINS THIS EVENING. AS
ADDITIONAL HEAVY RAIN CONTINUES TO DEVELOP AND IMPACT THE SAME
AREAS...EXPECT THESE CONDITIONS TO PERSIST THROUGH THE LATE EVENING
HOURS. AN ADDITIONAL 1 TO 3 INCHES WILL REMAIN POSSIBLE THROUGH
MIDNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2567 8026 2565 8026 2562 8028 2564 8037
2571 8032 2568 8025 2567 8025
$$4 follow-up statements
195
WGUS72 KMFL 030348
FFSMFL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1148 PM EDT WED OCT 2 2013
FLC086-030430-
/O.CON.KMFL.FF.W.0015.000000T0000Z-131003T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-DADE FL-
1148 PM EDT WED OCT 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR EAST
CENTRAL MIAMI-DADE COUNTY...
AT 1146 PM EDT...FLASH FLOODING CONTINUES TO BE REPORTED OVER THE
WARNED AREA.
RADAR ESTIMATES UP TO 10 INCHES OF RAINFALL THIS EVENING OVER
PORTIONS OF THE AREA...AND RAIN GAGES HAVE MEASURED OVER 9 INCHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINECREST AND
KENDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 2567 8026 2565 8026 2562 8028 2564 8037
2571 8032 2568 8025 2567 8025
$$
KONARIK728
WGUS52 KMFL 030423
FFWMFL
FLC086-030830-
/O.EXT.KMFL.FF.W.0015.000000T0000Z-131003T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1223 AM EDT THU OCT 3 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
* UNTIL 430 AM EDT
* AT 1221 AM EDT...FLASH FLOODING CONTINUED ACROSS THE WARNED AREA.
RADAR ESTIMATES AND GAGE MEASUREMENTS INDICATE UP TO 10 INCHES OF
RAIN FELL EARLIER...AND ADDITIONAL HEAVY RAIN WAS APPROACHING FROM
THE EAST.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KENDALL AND
PINECREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS WATERS OF UNKNOWN DEPTH
BY FOOT OR BY AUTOMOBILE.
&&
LAT...LON 2567 8026 2565 8026 2562 8028 2564 8037
2571 8032 2568 8025 2567 8025
$$
KONARIK290
WGUS72 KMFL 030635
FFSMFL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
235 AM EDT THU OCT 3 2013
FLC086-030830-
/O.CON.KMFL.FF.W.0015.000000T0000Z-131003T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-DADE FL-
235 AM EDT THU OCT 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM EDT FOR EAST
CENTRAL MIAMI-DADE COUNTY...
AT 231 AM EDT...RAIN WAS NO LONGER FALLING ACROSS THE WARNED AREA.
HOWEVER...FLOODWATERS WILL TAKE A WHILE TO RECEDE...THUS THE FLASH
FLOOD WARNING REMAINS IN EFFECT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINECREST AND
KENDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS...STREETS...AND UNDERPASSES AS WELL AS OTHER
DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 2567 8026 2565 8026 2562 8028 2564 8037
2571 8032 2568 8025 2567 8025
$$
KONARIK993
WGUS72 KMFL 030815
FFSMFL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
415 AM EDT THU OCT 3 2013
FLC086-030824-
/O.CAN.KMFL.FF.W.0015.000000T0000Z-131003T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI-DADE FL-
415 AM EDT THU OCT 3 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
MIAMI-DADE COUNTY...
THE THREAT FOR SIGNIFICANT FLOODING THAT WOULD IMPACT STRUCTURES HAS
ENDED AND ADDITIONAL RAINFALL IS NOT EXPECTED FOR THE NEXT FEW
HOURS. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. SOME
STREETS AND LOW-LYING AREAS ARE STILL FLOODED...SO AN URBAN FLOOD
ADVISORY REMAINS IN EFFECT FOR THE AREA UNTIL 815 AM EDT.
LAT...LON 2567 8026 2565 8026 2562 8028 2564 8037
2571 8032 2568 8025 2567 8025
$$
KONARIKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 2, 8:30 PM EDT, 56 minutes earlier.
Area forecast discussion, Oct 2, 8:30 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 830 PM EDT WED OCT 2 2013 .AVIATION... HEAVY SHOWERS WILL CONTINUE TO SPREAD ASHORE FROM BISCAYNE BAY TO THE METRO MIAMI-DADE AREAS THROUGH THE MID-EVENING PERIOD BEFORE DIMINISHING. AS A RESULT...VCSH WILL REMAIN IN THE TMB/MIA FORECAST THROUGH THESE INITIAL HOURS OF THE CYCLE. ELSEWHERE...LIGHT EASTERLY FLOW WILL PERSIST THROUGH THE OVERNIGHT HOURS WITH VFR CONDITIONS CONTINUING. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS ON THURSDAY WILL REMAIN OVER THE INLAND AND GULF COAST LOCATIONS THROUGH THE AFTERNOON/EVENING PERIODS...WHICH INCLUDES APF. && .PREV DISCUSSION... /ISSUED 239 PM EDT WED OCT 2 2013/ SHORT TERM... A TROUGH OF LOW PRESSURE EXTENDED FROM THE TROPICAL DISTURBANCE NORTHEAST THROUGH THE SOUTHERN PORTION OF SOUTH FLORIDA AND INTO THE WESTERN ATLANTIC WATERS WITH ANOTHER MID TO UPPER LEVEL LOW OVER THE CENTRAL ATLANTIC WATERS. THE TROUGH WAS HELPING TO GENERATE SHOWERS AND EVEN A FEW THUNDERSTORMS LATE THIS MORNING INTO EARLY THIS AFTERNOON OVER METRO BROWARD AND NORTHERN MIAMI- DADE COUNTIES. THE SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG THE TROUGH OF LOW PRESSURE OVER THE SOUTHERN AND WEST COAST METRO AREAS OF SOUTH FLORIDA THROUGH THE REST OF THE AFTERNOON HOURS...AS THE TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY. SO HAVE ADJUSTED THE POPS TO REFLECT THIS WITH LOWER POPS OVER THE NORTHERN AREAS AND HIGHER POPS OVER THE SOUTHERN AND WEST COAST METRO AREAS OF SOUTH FLORIDA FOR REST OF THIS AFTERNOON. THE MODELS ARE FORECASTING THIS DISTURBANCE TO MOVE NORTHWEST TO NORTH-NORTHWEST TONIGHT AND INTO THE SOUTHERN GULF WATERS BY THURSDAY. THIS WILL KEEP THE TROUGH OF LOW PRESSURE NEARLY STATIONARY OVER THE SOUTHERN PORTIONS OF SOUTH FLORIDA. SO THE TROPICAL MOISTURE SHOULD BE CONFINED TO THE SOUTHERN AND WESTERN AREAS OF SOUTH FLORIDA FOR THURSDAY. THEREFORE...THE POPS WILL REMAIN IN THE SLIGHT CAT OVER THE NORTHEAST PORTIONS OF SOUTH FLORIDA INCREASING TO CHANCE CAT OVER THE SOUTHERN AND WEST COAST METRO AREAS OF SOUTH FLORIDA. THE MODELS CONTINUE TO FORECAST THE TROPICAL DISTURBANCE TO MOVE NORTHWARD TOWARDS THE SOUTHERN GULF COAST STATES ON FRIDAY. THIS SHOULD SHIFT THE TROUGH OF LOW PRESSURE TO MORE OF A NORTH TO SOUTH SET UP MAINLY OVER THE EASTERN GULF OF MEXICO. SOME MOISTURE WILL STILL REMAIN OVER SOUTH FLORIDA ON FRIDAY WITH THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WESTERN AREAS OF SOUTH FLORIDA...AS THIS AREA IS CLOSEST TO THE TROUGH. SO THE POPS WILL BE IN A SLIGHT CHANCE CAT OVER THE EAST COAST METRO AREAS INCREASING TO A CHANCE CAT OVER THE WEST COAST METRO AREAS ON FRIDAY. LONG TERM... THE LONG RANGE MODELS ARE TAKING THE TROPICAL DISTURBANCE IN THE NORTHERN GULF WATERS NORTHEAST ACROSS THE SOUTHEAST UNITED STATES AND INTO THE MID ATLANTIC STATES. THIS WILL ALLOW FOR THE STEERING FLOW TO BECOME MORE SOUTHERLY OVER THE AREA THIS WEEKEND FOCUSING THE SHOWERS AND THUNDERSTORMS MORE AROUND THE LAKE OKEECHOBEE AREA. SO THE HIGHEST POPS WILL BE OVER THE NORTHERN AREAS OF SOUTH FLORIDA FOR THIS WEEKEND. HOWEVER...ALL OF SOUTH FLORIDA SHOULD STILL SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS WEEKEND. MARINE... THE WINDS OVER SOUTH FLORIDA WILL BE IN AN EAST TO SOUTHEAST DIRECTION THROUGH TONIGHT BEFORE SLOWLY SWINGING TO MORE OF A SOUTHERLY DIRECTION BY THIS WEEKEND. THE SPEEDS WILL BE 10 TO 15 KNOTS OVER ALL OF THE LOCAL WATERS...DUE TO THE PRESSURE GRADIENT BETWEEN THE HIGH TO THE NORTH AND THE TROPICAL DISTURBANCE TO THE WEST. THE SEAS SHOULD REMAIN LESS THAN 6 FEET IN BOTH THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA LATE THIS WEEK INTO THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 88 77 88 / 10 20 20 20 FORT LAUDERDALE 79 88 79 88 / 20 30 20 20 MIAMI 74 89 78 89 / 40 40 30 20 NAPLES 75 90 75 90 / 30 50 40 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...85/AG
Hazardous weather outlook, Oct 2, 3:55 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 355 PM EDT WED OCT 2 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 031100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 355 PM EDT WED OCT 2 2013 ...HEAVY RAIN AND LOCALIZED FLOODING POSSIBLE THROUGH THE EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG ATLANTIC BEACHES. THUNDERSTORMS: A FEW THUNDERSTORMS MAY DEVELOP THIS AFTERNOON, WITH THE PRIMARY THREAT BEING CLOUD-TO-GROUND LIGHTNING. FLOODING: SOME MINOR URBAN FLOODING IS POSSIBLE, ESPECIALLY WHERE ANY HEAVY RAIN BECOMES CONCENTRATED FOR ANY DURATION OF TIME. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF A WATERSPOUT OFF THE BROWARD COUNTY COAST, WHERE A CONVERGENT LINE HAS FORMED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF MAINLY AFTERNOON THUNDERSTORMS, ESPECIALLY OVER WESTERN SECTIONS OF SOUTH FLORIDA, THROUGH AT LEAST THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OR SEVERE WEATHER. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Oct 2, 5:19 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
519 PM EDT WED OCT 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLOOD 2 N PERRINE 25.64N 80.34W
10/02/2013 MIAMI-DADE FL TRAINED SPOTTER
FLOODING WAS REPORTED ALONG SOUTHWEST 136TH ST IN THE
FALLS AREA. STREETS WERE NEARLY IMPASSABLE AND THE FALLS
SHOPPING CENTER PARKING LOT WAS ALMOST COMPLETLY
UNDERWATER.
&&
EVENT NUMBER MFL1300227
CARACOZZALocal storm report, Oct 2, 7:38 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
738 PM EDT WED OCT 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 2 N PERRINE 25.64N 80.34W
10/02/2013 MIAMI-DADE FL TRAINED SPOTTER
SW 136 ST IN THE FALLS BETWEEN 92ND AVE AND 97TH AVE
HAVE BEEN FLOODED. ROADS ARE IMPASSABLE AND SEVERAL CARS
HAVE BEEN FLOODED.
&&
EVENT NUMBER MFL1300228
CARACOZZAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 8:01 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 59 min |
| Oct 2, 8:58 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Oct 2, 11:20 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 115 min |
| Oct 3, 4:13 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Oct 3, 8:15 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.